A finiteness condition on automorphism groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987), pp. 267-277.
@article{RSMUP_1987__78__267_0,
     author = {Menegazzo, Federico and Robinson, Derek J. S.},
     title = {A finiteness condition on automorphism groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {267--277},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {78},
     year = {1987},
     mrnumber = {934518},
     zbl = {0637.20017},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__78__267_0/}
}
TY  - JOUR
AU  - Menegazzo, Federico
AU  - Robinson, Derek J. S.
TI  - A finiteness condition on automorphism groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1987
SP  - 267
EP  - 277
VL  - 78
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1987__78__267_0/
LA  - en
ID  - RSMUP_1987__78__267_0
ER  - 
%0 Journal Article
%A Menegazzo, Federico
%A Robinson, Derek J. S.
%T A finiteness condition on automorphism groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1987
%P 267-277
%V 78
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1987__78__267_0/
%G en
%F RSMUP_1987__78__267_0
Menegazzo, Federico; Robinson, Derek J. S. A finiteness condition on automorphism groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987), pp. 267-277. http://www.numdam.org/item/RSMUP_1987__78__267_0/

[1] B.H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954), pp. 236-248. | MR | Zbl

[2] D.J.S. Robinson, Finiteness conditions and generalized suloble groups, Springer, Berlin (1972). | Zbl

[3] D.J.S. Robinson, A contribution to the theory of groups with finitely many automorphisms, Proc. London Math. Soc. (3), 35 (1977), pp. 35-54. | MR | Zbl

[4] D.J.S. Robinson, Applications of cohomology to the theory of groups, in Groups - St. Andrews 1981, London Math. Soc. Lecture notes 71 (1982), pp. 46-80. | MR | Zbl

[5] D.J.S. Robinson - J. Wiegold, Groups with boundedly finite automorphism classes, Rend. Sem. Mat. Univ. Padova, 71 (1984), pp. 273-286. | Numdam | MR | Zbl

[6] S.E. Stonehewer, Locally soluble FC-groups, Arch. Math., 16 (1965), pp. 158-177. | MR | Zbl

[7] A.E. Zalesski, Groups of bounded automorphisms of groups, Dokl. Akad. Nauk BSSR, 19 (1975), pp. 681-684. | MR